Couldn't find what you looking for?

TRY OUR SEARCH!

I have been feeling pain for seven to eight days on my lower right and left abdomen. Also there is a change in my stool colour since two months. My doctor gave me antibiotic course but still my stool colour has not become normal. It has become very dark. Also I am having pain in my anus while defecation. Somebody help me please.

Loading...

If your stool is dark it could be associated with bleeding in your stomach, but don't freak out. Any type of ulcer can cause some bleeding and when blood is digested it turns black. Other things such as pepto can have the same effect to, so think about any medication you might be taking. You need to think a about your pain to, is it sharp, consistent, or cramp like (comes and goes). Cramp like symptoms could mean that your bowels are just out of whack. Try taking some fiber and drinking lots of water to get them back to a normal state. If your stomach has been bothering you and you've been popping antacids for a couple days, ask your doctor about the possibility of a ulcer. One last option would be too analyze your eating habits, have you eaten anything that you don't normally eat, it could just be a reaction to food you're having a hard time digesting. Antibiotics are a good solution if its a bacteria, however, antibiotics also kill most of the good bacteria in your bowels which will increase abdominal discomfort. Try eating some yogurt if you can handle dairy, it has bacteria in it which helps replenish what the antibiotic killed. If you cannot handle dairy, or don't want to try. Go to walmart and get some acidophilus, each pill contains about 100 million live organisms to help your digestive system. Be careful though, too much will make you constipated. Try taking a half a pill to see if you see any improvement.
Reply

Loading...